| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2012, no. 133-136


Yu. L. Katchanov, N. A. Shmatko
      Social structure and agency as time-scaled dynamical system. The case of scientific capital
      Appl. Math. Sci., Vol. 6, 2012, no. 133-136, 6601-6625.

A. Suebsing, N. Hiransakolwong
      A novel technique for feature subset selection based on cosine similarity
      Appl. Math. Sci., Vol. 6, 2012, no. 133-136, 6627-6655.

Liqun Tao
      A note on the presentation of K_1^{MW}(F)
      Appl. Math. Sci., Vol. 6, 2012, no. 133-136, 6657-6663.

Liqun Tao
      A note on two Diophantine equations
      Appl. Math. Sci., Vol. 6, 2012, no. 133-136, 6665-6671.

Liqun Tao
      A remark on a theorem in homological algebra
      Appl. Math. Sci., Vol. 6, 2012, no. 133-136, 6673-6678.

N. Abasi, M. Suleiman, Z. B. Ibrahim, F. Ismail
      2-point and 3-point BBDF methods for solving semi-explicit index-1 DAEs
      Appl. Math. Sci., Vol. 6, 2012, no. 133-136, 6679-6689.

N. Buntao, S. Niwitpong
      Confidence intervals for the difference of coefficients of variation for lognormal distributions and delta-lognormal distributions
      Appl. Math. Sci., Vol. 6, 2012, no. 133-136, 6691-6704.

S. N. Hassan, M. H. Ahmad, Suhartono, N. Mohamed
      A comparison of the forecast performance of double seasonal ARIMA and double seasonal ARFIMA models of electricity load demand
      Appl. Math. Sci., Vol. 6, 2012, no. 133-136, 6705-6712.

V. Popov
      Approximate periods of strings for absolute distances
      Appl. Math. Sci., Vol. 6, 2012, no. 133-136, 6713-6717.

A. Gorbenko, V. Popov
      The far from most string problem
      Appl. Math. Sci., Vol. 6, 2012, no. 133-136, 6719-6724.

V. Popov
      Independent systems of semigroup relations and descriptions of robotic systems
      Appl. Math. Sci., Vol. 6, 2012, no. 133-136, 6725-6727.

A. Gorbenko, V. Popov
      Hamiltonian alternating cycles with fixed number of color appearances
      Appl. Math. Sci., Vol. 6, 2012, no. 133-136, 6729-6731.

A. Gorbenko, V. Popov
      Multi-agent path planning
      Appl. Math. Sci., Vol. 6, 2012, no. 133-136, 6733-6737.

Amine Amar, Zine El abidine Guennoun
      Contribution of wavelet transformation and empirical mode decomposition to measurement of US core inflation
      Appl. Math. Sci., Vol. 6, 2012, no. 133-136, 6739-6752.

K. Budajova, J. Czap
      Hit number of sparse subdivided stars
      Appl. Math. Sci., Vol. 6, 2012, no. 133-136, 6753-6759.

R. Flores-Carapia, V. M. Silva-Garcia, C. Renteria-Marquez
      Monte Carlo scheme: cryptography application
      Appl. Math. Sci., Vol. 6, 2012, no. 133-136, 6761-6767.

R. Das
      Chaos of a sequence of maps in a metric G-space
      Appl. Math. Sci., Vol. 6, 2012, no. 133-136, 6769-6775.

A. Sekar, C. V. Seshaiah, D. Senthil Kumar, P. Maheswari Naik
      Isolated points of spectrum for Quasi-∗-class A operators
      Appl. Math. Sci., Vol. 6, 2012, no. 133-136, 6777-6786.

P. Pandian, K. Kavitha
      Sensitivity analysis in solid transportation problems
      Appl. Math. Sci., Vol. 6, 2012, no. 133-136, 6787-6796.

Notice
      Retraction notice
      Appl. Math. Sci., Vol. 6, 2012, no. 133-136, 6797.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |